# SDR SIMA202005263001

- Difficulty date: May 23, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 36,267 hours, 31,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXTERIOR EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED LT OVERWING EXTERIOR EMERGENCY LIGHTIAW AMM 33-50-10 OPC GOOD.
